# SDR DALA2024012301007

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED FORWARD OF CANTED FRAME 1200 AT 10 O-CLOCK POSITION. SUMMARY OF NRC 00598: WEB FORWARD OF CANTED FRAME 1200 AT 10 O-CLOCK POSITION WAS REPAIRED PER ERA 537343-14MA REV B SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-537343 ADDED FOR AC 9523. (LP #0162944)
